Open Access
December, 1972 On the Multiplicity of a Class of Multivariate Random Processes
A. Ephremides, J. B. Thomas
Ann. Math. Statist. 43(6): 2083-2089 (December, 1972). DOI: 10.1214/aoms/1177690889


Some properties of the multiplicity of a class of multivariate random processes are examined with particular emphasis on the derivation of a necessary and sufficient condition in order that the multiplicity of such a process be equal to one. Discussion is limited to processes with mutually orthogonal univariate components, but possible applications of the results to more general situations are suggested.


Download Citation

A. Ephremides. J. B. Thomas. "On the Multiplicity of a Class of Multivariate Random Processes." Ann. Math. Statist. 43 (6) 2083 - 2089, December, 1972.


Published: December, 1972
First available in Project Euclid: 27 April 2007

zbMATH: 0253.60041
MathSciNet: MR383524
Digital Object Identifier: 10.1214/aoms/1177690889

Rights: Copyright © 1972 Institute of Mathematical Statistics

Vol.43 • No. 6 • December, 1972
Back to Top